# SDR USAA2012080100019

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON LENS EMERGENCY EXIT ALONG PAX CABIN (7EA).  REPLACED LENS EMERGENCY EXIT ALONG PAX CABIN (7 EA) IAW A319 AMM 33-51-16-400-001 PARAGRAPH 8B, STEP 5 AND A319 AMM 33-51-17-400-001-A PARAGRAPH 8B, STEP 5.
